# SDR KCSA2019050203

- Difficulty date: May 2, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 102,240 hours, 21,950 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Part number: 65B1036011
- Part serial: 00799
- Condition: Defective
- Location: Cockpit
- Part time: 102,240 hours, 21,950 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANDS ON EMERGENCY EQUIPMENT TRAINING, DISCOVERED THAT COCKPIT ESCAPE HATCH WILL NOT OPEN.  REMOVED AND REPLACED CREW COMPARTMENT OVERHEAD HATCH IAW B747-400 M/M 52-21-01.  CLEARANCES AND RIG HAVE NOT BEEN DISTURBED.  OPS AND CHECKS PASS.
